# SDR UALA2012100105557

- Difficulty date: September 28, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,288 hours, 16,322 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Broken
- Location: Interphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD STATIC ON FLT INTERPHONE CAPT AND F/O AUDIO.  STARTED JUST PRIOR TO TAKEOFF ROLL.  FOUND BROKEN HEADSET CORD PIN IN FLT INTERPHONE JACK ON NOSE GEAR.  REMOVED BROKEN JACK.  BOTH SVC AND FLT INT BOTH, OP GOOD.
